# SDR SWAA2024101647701

- Difficulty date: October 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N1807U
- Make and model: Boeing 737-8
- Aircraft serial: 60653
- Aircraft time: 6,231 hours, 3,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 AFT PHOTOLUMINATION LIGHTS DIM<[01] REMOVED AND REPLACED 2 AFT PHOTO ILLUMINATION STRIPS IAW AMM 33-51-15; OPS CHECK GOOD
